# SDR R61A201205030283

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 11,047 hours, 8,805 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WHEEL WELL FORWARD BULKHEAD UPPER SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD BULKHEAD UPPER SUPPORT BRACKET IAW EMB 175 SRM 51-40-02, 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
